Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 27, NWS Austin/San Antonio, TX

April 11, 2022Bastrop County, Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2022, 5:38 AM CDT for Bastrop County, Lee County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2022, 5:38 AM CDT (10:38 UTC)
Expired
Apr 11, 2022, 6:04 AM CDT
In force
26 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bastrop County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 72 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 5:44 AM CDTHAIL 0.751 Sw Bastrop, TXREPORT FROM MPING: DIME (0.75 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.6 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2022-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 834 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2022-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
834 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS54 KEWX 111038
SVREWX
TXC021-287-111130-
/O.NEW.KEWX.SV.W.0027.220411T1038Z-220411T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
538 AM CDT Mon Apr 11 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central Bastrop County in south central Texas...
  South central Lee County in south central Texas...

* Until 630 AM CDT.

* At 538 AM CDT, a severe thunderstorm was located over Bastrop,
  moving east at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Bastrop, Giddings, Paige, Circle D-KC Estates, Camp Swift, Phelan,
  Serbin, Bastrop State Park, Hills Prairie, Northrup, Alum Creek,
  Buescher State Park, Hills, Lincoln and Manheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3005 9698 3003 9741 3017 9743 3032 9691
      3011 9686
TIME...MOT...LOC 1038Z 262DEG 25KT 3011 9732 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

RUNYEN
2 follow-up statements
316 
WWUS54 KEWX 111056
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
556 AM CDT Mon Apr 11 2022

TXC021-287-111130-
/O.CON.KEWX.SV.W.0027.000000T0000Z-220411T1130Z/
Bastrop TX-Lee TX-
556 AM CDT Mon Apr 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR EAST CENTRAL BASTROP AND SOUTH CENTRAL LEE COUNTIES...

At 556 AM CDT, a severe thunderstorm was located near Circle D-KC
Estates, or 7 miles east of Bastrop, moving east at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Giddings, Paige, Circle D-KC Estates, Serbin, Bastrop State Park,
Northrup, Buescher State Park, Hills, Alum Creek, Lincoln and
Manheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3007 9726 3018 9727 3029 9701 3032 9691
      3011 9686 3005 9698 3005 9700
TIME...MOT...LOC 1056Z 262DEG 24KT 3012 9719 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

RUNYEN
666 
WWUS54 KEWX 111104
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
604 AM CDT Mon Apr 11 2022

TXC021-287-111114-
/O.CAN.KEWX.SV.W.0027.000000T0000Z-220411T1130Z/
Bastrop TX-Lee TX-
604 AM CDT Mon Apr 11 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BASTROP AND SOUTH
CENTRAL LEE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3007 9726 3018 9727 3029 9701 3032 9691
      3011 9686 3005 9698 3005 9700
TIME...MOT...LOC 1103Z 262DEG 25KT 3013 9712 

$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:42 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 11, 3:42 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
342 AM CDT Mon Apr 11 2022

.SHORT TERM (Today through Tuesday)...

Radar imagery continues to show isolated to widely scattered
convection organized about a quasi-zonal boundary from Kerrville -
Fredericksburg - La Grange. Very poorly resolved through the
afternoon and early evening runs of convection-allowing models, this
activity originated last evening in the moist, southerly low level
flow regime currently in place across South-Central Texas. Its
persistence, despite hefty amounts of CIN present in the nocturnal
boundary layer, suggests that this activity is likely elevated in
nature. The storms are most likely benefiting from serial, low-
amplitude impulses embedded within the westerly to southwesterly mid
and upper level flow fields. Very steep mid-level lapse rates (9-9.5
C/km) are undoubtedly helping as well, and are the likely
explanation for continued small hail production out of this activity.
We have accounted for these storms through 08Z in the weather grids,
however, we will make adjustments to the forecast should activity
continue into the predawn hours.

Most areas east of the US 83 corridor will wake up to low stratus
clouds this morning. Driven by continued brisk, moist southerly low
level flow, it's possible that a few pockets of fog could develop in
the Southern Edwards Plateau and Hill Country. Coverage should mix
out entirely along and west of Interstate 35 as the dryline marches
east this afternoon, while areas further east will likely see partly
cloudy conditions through the duration of today. This should lead to
the warmest high temperatures across the Rio Grande Plains and
Winter Garden, where highs will reach the mid and upper 90s. Expect
highs in the upper 80s to the east of US 281.

Chances for showers and thunderstorms (some of which could become
severe) continue to be the dominant headline from this afternoon
through Tuesday evening. Isolated to widely scattered thunderstorms
remain possible this afternoon particularly across portions of Hill
Country and points east. In the absence of any predominant dynamic
forcing mechanisms, this activity continues to be highly conditional
upon a stout capping inversion breaking along the dryline. Should
this occur, ample instability aloft would support a large to
potentially very large hail threat. High dewpoint depressions in the
subcloud layer immediately at the dryline would also drive a
conditional threat for damaging wind gusts as well. As of this
morning, none of the global or mesoscale model guidance develops
convection this afternoon, however, there is broad consensus across
virtually all solutions that the CIN barrier could erode immediately
along the dryline by the mid-late afternoon hours today. Currently
depicted in a southwest-northeast corridor from northern Uvalde
County to Burnet County, such a scenario would likely support
development of isolated severe thunderstorms late this afternoon and
into the evening hours. SPC has continued a marginal risk for severe
thunderstorms along and east of a San Antonio - Kerrville - Llano
line in light of this potential. We have accounted for this
conditional threat in this afternoon's weather grids, and will
continue to monitor latest model trends closely.

The more considerable threat for potential severe weather by far
continues to be Tuesday afternoon. Rounds of convective activity are
likely beginning during the mid to late morning hours, as a southern
stream shortwave trough remains forecast to pass over the area.
Likely tracking over our southeastern CWA, DPVA from the feature
will encourage shower and thunderstorm development along and east of
Interstates 35 and 37 through the very early afternoon hours
tomorrow. Given the timing of this activity -- namely prior to peak
destabilization of the near surface layer -- widespread severe
weather is unlikely with these showers and storms, though an
isolated instance of severe hail (quarter size) and damaging wind in
excess of 60 MPH can't be entirely ruled out.

The bigger concern is during the later afternoon hours on Tuesday,
when high amounts of CAPE are forecast to build along an ever-
sharpening surface dryline draped across the central portions of the
CWA (US 281 continues to be the point of greatest forward progress
in most model forecasts). Likely due to strong surface heating
immediately along the boundary, a robust signal in all available
model guidance points to the cap breaking by the mid-late afternoon
along and immediately ahead of the dryline. If this were to occur,
very steep lapse rates aloft would support a large to very large
hail threat. Similar to today, large dew point depressions in the
subcloud layer along the dryline would support isolated damaging
wind gusts exceeding 60 MPH. A nonzero, albeit secondary, threat of
an isolated tornado would be present as well. It still appears that
the greatest potential for any of this activity will be across the
northeastern portions of the CWA. SPC has extended its day 2
enhanced (level 3/5) risk for severe thunderstorms into Burnet and
Llano Counties, and has maintained a slight (level 2/5) risk along
and north of Interstate 10. A hatched area denoting 10% or greater
probabilities of hail exceeding two inches in diameter has been
introduced over the entirety of the slight risk area as well. We
will continue to monitor tomorrow afternoon's severe weather threat
closely.

&&

.LONG TERM (Tuesday Night through Sunday)...

Storms that fire Tuesday afternoon across the eastern CWA are likely
to linger into Tuesday evening. There is also the potential some
storms could unzip southwest down the dryline and merging sea-
breeze, within an uncapped area, across the eastern Hill Country
Tuesday evening. Very steep elevated lapse rates will be in play,
producing MUCAPE values 3000-3500 J/kg and coinciding with 0-6KM bulk
shear values of around 50KT. So the severe storm potential will
likely continue into the evening hours, with large to possibly very
large hail and damaging wind gusts the primary threats and a
lesser, but non-zero, isolated tornado threat. Convection may wane
after midnight as convective inhibitions increases, except across the
far northern CWA early Wednesday morning along the approaching cold
front.

The cold front will sweep through the area Wednesday morning with
much drier air filtering into the region behind it. Gusty northwest
winds will also develop along the I-35 corridor west to the Rio
Grande behind the front. Cooler Thursday morning, with low
temperatures in the low 40s to mid 50s forecast, but a nice rebound
in afternoon temperatures into the mid 80s to low 90s.

A low level return flow is forecast to set up Friday, and global
models are generating some light QPF across the region. Right now we
are confining mentionable precip to the the Coastal Plains Friday.

Flat ridging aloft builds into the region over the weekend with warm
afternoon temperatures and breezy southerly low level flow prevailing.
Another cold front is forecast either Sunday night or Monday.

&&

.FIRE WEATHER...

Elevated to near-critical fire weather conditions are possible this
afternoon and again Tuesday afternoon behind the dryline across the
Rio Grande and southern Edwards Plateau.

Critical fire weather conditions are possible Wednesday behind a cold
front along the I-35 corridor west to the Rio Grande. Very dry air
will filter into the region, producing minimum RH values in the
teens and single digits through this region, and coinciding with
northwest winds gusting to 20 to 30 mph. A Fire Weather Watch and
eventual Red Flag Warning could be required. East of the I-35
corridor, elevated fire weather conditions are forecast Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  70  88  68  91 /  20  20  30  30  20
Austin Bergstrom Intl Airport  87  70  89  67  91 /  20  20  30  30  20
New Braunfels Muni Airport     88  69  91  67  92 /  20  20  20  20  10
Burnet Muni Airport            90  68  89  65  87 /  20  20  30  30  10
Del Rio Intl Airport           99  71 101  66  92 /   0   0  -    0   0
Georgetown Muni Airport        88  70  89  67  91 /  20  20  30  30  20
Hondo Muni Airport             93  68  97  65  95 /  20  20  20  20   0
San Marcos Muni Airport        88  69  88  66  92 /  20  20  20  20  10
La Grange - Fayette Regional   86  71  88  69  90 /  10  10  30  30  20
San Antonio Intl Airport       89  70  92  67  93 /  20  20  20  20  -
Stinson Muni Airport           91  70  94  70  96 /  20  20  20  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.

&&

Short-Term/Aviation...Quigley
Long-Term...76
Hazardous weather outlook, Apr 11, 4:05 AM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
405 AM CDT Mon Apr 11 2022

TXZ171>173-183>194-202>209-217>225-228-120915-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
405 AM CDT Mon Apr 11 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There's a chance for isolated to widely scattered thunderstorms
this afternoon. Any storms that can manage to develop could become
strong to severe, with large hail and damaging winds being the
primary threats. The Storm Prediction Center has placed most areas
along and east of US 281 in a marginal risk (level 1/5) for severe
weather in light of this potential.

Elevated to near critical fire weather conditions will continue
this afternoon, primarily along and west of US 83.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A better chance for strong to severe thunderstorms arrives
Tuesday afternoon and evening, primarily along and east of US 281.
Large hail and damaging winds will be the primary hazards once
again, although a nonzero threat of an isolated tornado exists as
well. The Storm Prediction Center has included Burnet and
Williamson Counties in its day 2 enhanced (level 3/5) risk for
severe thunderstorms, and has continued a slight (level 2/5) risk
north and east of Interstate 10 in light of this potential.

Elevated to critical fire weather conditions are expected west of
US 281 Tuesday afternoon, and across all of South-Central Texas
Wednesday and Thursday of this week. Fire Weather Watches and/or
Red Flag Warnings could become necessary drawing closer to this
portion of the forecast period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 11, 2:53 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
253 AM CDT Mon Apr 11 2022

TXZ188>190-110830-
Blanco TX-Gillespie TX-Kendall TX-
253 AM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of southwestern Blanco,
southeastern Gillespie and northern Kendall Counties through 330 AM
CDT...

At 253 AM CDT, Doppler radar was tracking a strong thunderstorm near
Old Tunnel State Park, or 7 miles northeast of Comfort, moving east
at 40 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Comfort, Sisterdale, Flugrath, Kendalia, Old Tunnel State Park,
Waring, Albert and Bankersmith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2994 9888 3011 9891 3023 9847 2997 9843
TIME...MOT...LOC 0753Z 260DEG 36KT 3004 9881

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RUNYEN
Special weather statement, Apr 11, 3:28 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
328 AM CDT Mon Apr 11 2022

TXZ190-191-110900-
Blanco TX-Hays TX-
328 AM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of northwestern Hays
and southern Blanco Counties through 400 AM CDT...

At 327 AM CDT, Doppler radar was tracking a strong thunderstorm over
Flugrath, or near Blanco, moving east at 35 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Dripping Springs, Wimberley, Blanco, Woodcreek, Flugrath, Henly,
Payton and Mount Gainor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3001 9805 3001 9827 3004 9829 3002 9832
      3002 9848 3011 9856 3016 9857 3030 9810
TIME...MOT...LOC 0827Z 261DEG 31KT 3009 9848

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RUNYEN
Special weather statement, Apr 11, 3:56 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
356 AM CDT Mon Apr 11 2022

TXZ191-192-110930-
Hays TX-Travis TX-
356 AM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of northern Hays and
southern Travis Counties through 430 AM CDT...

At 354 AM CDT, Doppler radar was tracking a strong thunderstorms
from near Dripping Springs to near Tanglewood Forest, moving east at
50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Pflugerville, Buda, Dripping Springs, Tanglewood Forest,
Austin Bergstrom Int Airport, Manor, Bee Cave, West Lake Hills,
Rollingwood, Mustang Ridge, Bear Creek, Barton Creek, Henly, Shady
Hollow, Onion Creek, Driftwood, Hornsby Bend, Manchaca and Sunset
Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3021 9749 3008 9764 3005 9825 3014 9826
      3023 9822 3041 9753
TIME...MOT...LOC 0854Z 260DEG 49KT 3015 9805

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RUNYEN
Special weather statement, Apr 11, 4:28 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
428 AM CDT Mon Apr 11 2022

TXZ193-194-209-111000-
Bastrop TX-Fayette TX-Lee TX-
428 AM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of east central
Bastrop, southeastern Lee and northeastern Fayette Counties through
500 AM CDT...

At 428 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paige, or 8 miles west of Giddings, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Giddings, Paige, Circle D-KC Estates, Lake Somerville State Park &
Trailway, Carmine, Serbin, Northrup, Alum Creek, Ledbetter, Loebau,
Buescher State Park, Hills, Manheim, Lincoln and Bastrop State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3006 9722 3022 9725 3033 9673 3032 9669
      3030 9667 3030 9665 3029 9664 3025 9669
      3024 9674 3020 9674 3016 9679 3014 9676
      3017 9669 3015 9668 3014 9665 3009 9663
TIME...MOT...LOC 0928Z 260DEG 45KT 3015 9707

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RUNYEN
Special weather statement, Apr 11, 4:29 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
429 AM CDT Mon Apr 11 2022

TXZ192-193-111000-
Bastrop TX-Travis TX-
429 AM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of southeastern Travis
and northwestern Bastrop Counties through 500 AM CDT...

At 429 AM CDT, Doppler radar was tracking a strong thunderstorm near
Austin Bergstrom Int Airport, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Elgin, Bastrop, Austin Bergstrom Int Airport, Camp Swift,
Wyldwood, Circle D-KC Estates, Hornsby Bend, Webberville, Phelan,
Garfield, Maha, Del Valle, Cedar Hills, Butler, Pilot Knob and
Bastrop State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3009 9768 3027 9771 3038 9730 3010 9724
TIME...MOT...LOC 0929Z 259DEG 45KT 3020 9761

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RUNYEN
Special weather statement, Apr 11, 5:36 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
536 AM CDT Mon Apr 11 2022

TXZ193-194-111115-
Bastrop TX-Lee TX-
536 AM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of east central Bastrop
and south central Lee Counties through 615 AM CDT...

At 535 AM CDT, Doppler radar was tracking a strong thunderstorm over
Bastrop, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bastrop, Giddings, Paige, Circle D-KC Estates, Camp Swift, Phelan,
Serbin, Bastrop State Park, Hills Prairie, Northrup, Alum Creek,
Buescher State Park, Hills, Lincoln and Manheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3005 9698 3003 9741 3017 9743 3032 9691
      3011 9686
TIME...MOT...LOC 1035Z 258DEG 25KT 3012 9734

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

RUNYEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:32 PM CDTSevere Thunderstorm WarningEWXAtascosa25 min
Apr 10, 9:37 PM CDTSpecial Weather StatementEWXMedina38 min
Apr 10, 10:29 PM CDTSpecial Weather StatementEWXBexar46 min
Apr 10, 10:48 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe57 min
Apr 10, 10:55 PM CDTSpecial Weather StatementEWXBandera50 min
Apr 10, 11:35 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Gonzales, Guadalupe25 min
Apr 10, 11:38 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina37 min
Apr 11, 12:00 AM CDTSpecial Weather StatementEWXCaldwell45 min
Apr 11, 1:38 AM CDTSpecial Weather StatementEWXCaldwell37 min
Apr 11, 2:20 AM CDTSpecial Weather StatementEWXFayette25 min
Apr 11, 2:26 AM CDTSpecial Weather StatementEWXKerr34 min
Apr 11, 2:53 AM CDTSpecial Weather StatementEWXKendall37 min
Apr 11, 3:28 AM CDTSpecial Weather StatementEWXBlanco32 min
Apr 11, 3:56 AM CDTSpecial Weather StatementEWXHays, Travis34 min
Apr 11, 4:28 AM CDTSpecial Weather StatementEWXLee32 min
Apr 11, 4:29 AM CDTSpecial Weather StatementEWXBastrop, Travis31 min
Apr 11, 5:36 AM CDTSpecial Weather StatementEWXBastrop39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.